# SDR SWAA2024122380047

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 11,664 hours, 6,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT GALLEY FLASHLIGHT INOP<[01] R/R CAPT SIDE AFT GALLEY FLASHLIGHT IAW AMM 25-64-00
